# SDR CA970620015

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399353
- Condition: Cracked
- Location: #7 Position
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 600 HOUR INSPECTION AN ENGINE COMPRESSION TEST REVEALED A LEAK BETWEEN THE BARREL AND HEAD OF #7 CYLINDER. THE CYLINDER WAS REPLACED.
